• Users Online: 412
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login

  Article Access Statistics

Year : 2019 | Volume:  5 | Issue Number:  2 | Page:  54-55

CASE REPORT

Dental transposition of Mx.C.I2 and associated with supernumerary teeth
Seth Priyank, Halasagundhi Vanishree Shivakumar, Tegginamani Anand S, Singh Ashish Kumar

Number of times this article was viewed 146
Number of times this article has been printed  from the site 21
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal